# SDR KNNA200700032

- Difficulty date: April 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D217
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 777
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE/FUSELAGE SKIN SHOWS SIGNS OF HAVING LOOSE ATTACH RIVETS FROM BSTA-777 BBL-0.  FOUND CORROSION AT FASTENER REMOVAL, ACO NR 075380.  PROVIDE INSTRUCTIONS ON REPAIR OF SKIN AT BS-777,FROM STR-27L TO STR-27R SRM 53-30-3 FIGURE 5.
